Translator Disclaimer
2012 Exponential growth of torsion in abelian coverings
Jean Raimbault
Algebr. Geom. Topol. 12(3): 1331-1372 (2012). DOI: 10.2140/agt.2012.12.1331

Abstract

We show exponential growth of torsion numbers for links whose first nonzero Alexander polynomial has positive logarithmic Mahler measure. This extends a theorem of Silver and Williams to the case of a null first Alexander polynomial and provides a partial solution for a conjecture of theirs.

Citation

Download Citation

Jean Raimbault. "Exponential growth of torsion in abelian coverings." Algebr. Geom. Topol. 12 (3) 1331 - 1372, 2012. https://doi.org/10.2140/agt.2012.12.1331

Information

Received: 8 April 2011; Revised: 24 February 2012; Accepted: 20 March 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1250.57004
MathSciNet: MR2966689
Digital Object Identifier: 10.2140/agt.2012.12.1331

Subjects:
Primary: 57M10
Secondary: 57M25, 57Q10

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.12 • No. 3 • 2012
MSP
Back to Top